# SDR 06FDEA0169

- Difficulty date: January 13, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT STA 1199 AND 1299 X-55 HAS SEAT TRACK REPAIR.  PERFORMED INSPECTION OF REPAIR IAW SRM 53-70-00 FIG 2 VOL 1 AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8-5100-7-5001 P2.
